# SDR DALA2014081804690

- Difficulty date: August 17, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON ACCESS PANEL INNER SKIN BELOW HINGE AREA AND ELOGATED HOLES OUTER SECTION OF RT WING L/E LOWER SURFACE.   ACCESS PANEL REPAIRED  IAW SRM 51-30-2,  SRM 57-01, FIG 3, SHEET 2,  SRM 51-10-3, PAR 14 AND 21, AND 51-20-0.
